# SDR SWAA2016021849155

- Difficulty date: February 5, 2016
- Submitted: February 18, 2016
- Operation: Air carrier
- Aircraft: N237WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34632
- Aircraft time: 35,260 hours, 20,604 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Part number: 273A9110
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING TANK LOWER ATTACH BRACKET, CRACKED AT BS 685, RBL 24.80.  R & R BRACKET IAW SRM & DWG.
